Alert archive / Texas / Wind Advisories in 2017

Wind Advisory 9, NWS San Angelo, TX

October 26, 201724 counties in Texas

NWS San Angelo, TX issued this wind advisory at Oct 26, 2017, 4:27 AM CDT for 24 counties in Texas. It took effect at Oct 26, 2017, 9:00 PM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2017, 4:27 AM CDT (09:27 UTC)
In effect from
Oct 26, 2017, 9:00 PM CDT
Expired
Oct 27, 2017, 10:00 AM CDT
In force
13 hr
Issued by
NWS San Angelo, TX
All 24 counties

Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 9.5 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2017-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2017-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3206 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

378 
WWUS74 KSJT 260927
NPWSJT

URGENT - WEATHER MESSAGE
National Weather Service San Angelo TX
427 AM CDT Thu Oct 26 2017

...WIND ADVISORY TONIGHT FOR AREAS NORTH OF A MERTZON TO BROWNWOOD
LINE. FREEZE WATCH IN EFFECT FOR AREAS NORTH OF A STERLING CITY TO
BROWNWOOD LINE FRIDAY NIGHT...

.A strong cold front will move through the area tonight, bringing
strong and gusty north winds to the entire area. In addition, the
coldest widespread temperatures of the season are expected Friday
night into Saturday morning, with freezing temperatures expected
over several hours for areas north of a Sterling City to Brownwood
line. 

TXZ049-054-064>066-098-099-113-114-127-128-139-140-261730-
/O.NEW.KSJT.WI.Y.0009.171027T0200Z-171027T1200Z/
/O.NEW.KSJT.FZ.A.0001.171028T0600Z-171028T1400Z/
Fisher-Nolan-Sterling-Coke-Runnels-Haskell-Throckmorton-Jones-
Shackelford-Taylor-Callahan-Coleman-Brown-
Including the cities of ROTAN, ROBY, SWEETWATER, STERLING CITY, 
ROBERT LEE, BRONTE, BALLINGER, WINTERS, HASKELL, THROCKMORTON, 
WOODSON, STAMFORD, ANSON, HAMLIN, ALBANY, ABILENE, CLYDE, BAIRD, 
CROSS PLAINS, COLEMAN, and BROWNWOOD
427 AM CDT Thu Oct 26 2017

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 7 AM CDT
FRIDAY...
...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

The National Weather Service in San Angelo has issued a Wind
Advisory, which is in effect from 9 PM this evening to 7 AM CDT
Friday. A Freeze Watch has also been issued. This Freeze Watch is
in effect from late Friday night through Saturday morning. 

* TIMING...7 PM through early Friday morning for strong winds, 
  and late Friday night into Saturday morning for freezing 
  temperatures. 

* WINDS...North 25 to 35 mph, with higher gusts. 

* TEMPERATURE...Low temperatures from 28 to 31 degrees Saturday
  morning. 

* IMPACTS...Strong and gusty north winds may make driving
  difficult on east-west oriented roads, and blow around light,
  loose objects tonight. Sensitive plants may be killed or damaged
  if left outside Friday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

TXZ071>073-261730-
/O.NEW.KSJT.WI.Y.0009.171027T0200Z-171027T1200Z/
Irion-Tom Green-Concho-
Including the cities of MERTZON, SAN ANGELO, and EDEN
427 AM CDT Thu Oct 26 2017

...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 7 AM CDT
FRIDAY...

The National Weather Service in San Angelo has issued a Wind
Advisory, which is in effect from 9 PM this evening to 7 AM CDT
Friday. 

* TIMING...9 PM through early Friday morning. 

* WINDS...North 25 to 35 with higher gusts. 

* IMPACTS...Strong north winds may make driving difficult,
  especially for high profile vehicles, on east-west oriented
  roads, and may also blow around light, loose objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
4 follow-up statements
403 
WWUS74 KSJT 261229 AAA
NPWSJT

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service San Angelo TX
729 AM CDT Thu Oct 26 2017

...WIND ADVISORY TONIGHT FOR AREAS NORTH OF A MERTZON TO
BROWNWOOD LINE. FREEZE WATCH IN EFFECT FOR AREAS NORTH OF A
STERLING CITY TO BROWNWOOD LINE FRIDAY NIGHT...

.A strong cold front will move through the area tonight, bringing
strong and gusty north winds to the entire region. In addition, 
the coldest widespread temperatures of the season are expected 
Friday night into Saturday morning, with freezing temperatures 
expected over several hours for areas north of a Sterling City to 
Brownwood line.

TXZ049-054-064>066-098-099-113-114-127-128-139-140-262115-
/O.CON.KSJT.WI.Y.0009.171027T0200Z-171027T1200Z/
/O.CON.KSJT.FZ.A.0001.171028T0600Z-171028T1400Z/
Fisher-Nolan-Sterling-Coke-Runnels-Haskell-Throckmorton-Jones-
Shackelford-Taylor-Callahan-Coleman-Brown-
Including the cities of ROTAN, ROBY, SWEETWATER, STERLING CITY, 
ROBERT LEE, BRONTE, BALLINGER, WINTERS, HASKELL, THROCKMORTON, 
WOODSON, STAMFORD, ANSON, HAMLIN, ALBANY, ABILENE, CLYDE, BAIRD, 
CROSS PLAINS, COLEMAN, and BROWNWOOD
729 AM CDT Thu Oct 26 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM
CDT FRIDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* TIMING...7 PM through early Friday morning for strong winds, 
  and late Friday night into Saturday morning for freezing 
  temperatures. 

* WINDS...North 25 to 35 mph, with higher gusts.

* TEMPERATURE...Low temperatures from 28 to 31 degrees Saturday 
  morning. 

* IMPACTS...Strong and gusty north winds may make driving 
  difficult on east-west oriented roads, and blow around light, 
  loose objects tonight. Sensitive plants may be killed or 
  damaged if left outside Friday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

TXZ071>073-262115-
/O.CON.KSJT.WI.Y.0009.171027T0200Z-171027T1200Z/
Irion-Tom Green-Concho-
Including the cities of MERTZON, SAN ANGELO, and EDEN
729 AM CDT Thu Oct 26 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM
CDT FRIDAY...

* TIMING...9 PM through early Friday morning.

* WINDS...North 25 to 35 mph, with higher gusts.

* IMPACTS...Strong north winds may make driving difficult, 
  especially for high profile vehicles, on east-west oriented 
  roads, and may also blow around light, loose objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
326 
WWUS74 KSJT 262011
NPWSJT

URGENT - WEATHER MESSAGE
National Weather Service San Angelo TX
311 PM CDT Thu Oct 26 2017

...WIND ADVISORY TONIGHT FOR AREAS NORTH OF A MERTZON TO
BROWNWOOD LINE. FREEZE WATCH IN EFFECT FOR AREAS NORTH OF A
MERTZON TO SAN ANGELO TO BROWNWOOD LINE FRIDAY NIGHT...

.A strong cold front will move through the area tonight, bringing
strong and gusty north winds to the entire region. In addition,
the coldest widespread temperatures of the season are expected
Friday night into Saturday morning, with freezing temperatures
expected over several hours for areas north of a Mertzon to 
San Angelo to Brownwood line.

TXZ049-054-064>066-098-099-113-114-127-128-139-140-271000-
/O.CON.KSJT.WI.Y.0009.171027T0200Z-171027T1200Z/
/O.CON.KSJT.FZ.A.0001.171028T0600Z-171028T1400Z/
Fisher-Nolan-Sterling-Coke-Runnels-Haskell-Throckmorton-Jones-
Shackelford-Taylor-Callahan-Coleman-Brown-
Including the cities of ROTAN, ROBY, SWEETWATER, STERLING CITY, 
ROBERT LEE, BRONTE, BALLINGER, WINTERS, HASKELL, THROCKMORTON, 
WOODSON, STAMFORD, ANSON, HAMLIN, ALBANY, ABILENE, CLYDE, BAIRD, 
CROSS PLAINS, COLEMAN, and BROWNWOOD
311 PM CDT Thu Oct 26 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM
CDT FRIDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

* TIMING...7 PM through early Friday morning for strong winds, 
  and late Friday night into Saturday morning for freezing 
  temperatures. 

* WINDS...North 25 to 35 mph, with higher gusts.

* TEMPERATURE...Low temperatures from 27 to 31 degrees Saturday 
  morning. 

* IMPACTS...Strong and gusty north winds may make driving 
  difficult on east-west oriented roads, and blow around light, 
  loose objects tonight. Sensitive plants may be killed or 
  damaged if left outside Friday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

TXZ071>073-271000-
/O.EXA.KSJT.FZ.A.0001.171028T0600Z-171028T1400Z/
/O.CON.KSJT.WI.Y.0009.171027T0200Z-171027T1200Z/
Irion-Tom Green-Concho-
Including the cities of MERTZON, SAN ANGELO, and EDEN
311 PM CDT Thu Oct 26 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 AM
CDT FRIDAY...
...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

The National Weather Service in San Angelo has issued a Freeze
Watch, which is in effect from late Friday night through Saturday
morning. 

* TIMING...7 PM through early Friday morning for strong winds, 
  and late Friday night into Saturday morning for freezing 
  temperatures. 

* WINDS...North 25 to 35 mph, with higher gusts.

* TEMPERATURE...Low temperatures from 27 to 31 degrees Saturday 
  morning. 

* IMPACTS...Strong and gusty north winds may make driving 
  difficult on east-west oriented roads, and blow around light, 
  loose objects tonight. Sensitive plants may be killed or 
  damaged if left outside Friday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$
200 
WWUS74 KSJT 270859
NPWSJT

URGENT - WEATHER MESSAGE
National Weather Service San Angelo TX
359 AM CDT Fri Oct 27 2017

.A strong cold front has brought gusty winds to West Central
Texas. Winds through this morning will range from around 20 mph to
around 30 mph, with possible gusts around 35 mph. In addition,
this front will continue to bring cold dry air, from the north. 
Thus, West Central Texas will have its first freeze of the season 
late Friday night into Saturday morning. 

TXZ049-054-064>066-071>073-098-099-113-114-127-128-139-140-271500-
/O.UPG.KSJT.FZ.A.0001.171028T0600Z-171028T1400Z/
/O.NEW.KSJT.FZ.W.0001.171028T0600Z-171028T1400Z/
/O.EXT.KSJT.WI.Y.0009.000000T0000Z-171027T1500Z/
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-Haskell-
Throckmorton-Jones-Shackelford-Taylor-Callahan-Coleman-Brown-
Including the cities of ROTAN, ROBY, SWEETWATER, STERLING CITY, 
ROBERT LEE, BRONTE, BALLINGER, WINTERS, MERTZON, SAN ANGELO, 
EDEN, HASKELL, THROCKMORTON, WOODSON, STAMFORD, ANSON, HAMLIN, 
ALBANY, ABILENE, CLYDE, BAIRD, CROSS PLAINS, COLEMAN, 
and BROWNWOOD
359 AM CDT Fri Oct 27 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY...

The National Weather Service in San Angelo has issued a Freeze
Warning, which is in effect from 1 AM to 9 AM CDT Saturday. The
Freeze Watch is no longer in effect. 

* TIMING...Through 10 AM this morning strong winds. Freezing
  temperatures, from late Friday night into Saturday morning.
 
* WINDS...North 20 to 30 mph, with gusts around 35 mph.

* TEMPERATURE...Lows from 27 to 32 degrees Saturday morning.

* IMPACTS...Strong and gusty north winds may make driving 
  difficult on east-west oriented roads, and blow around light, 
  loose objects tonight. Sensitive plants may be killed or 
  damaged if left outside Friday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Wind Advisory means that winds of 20 to 30 mph are expected. 
Winds this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

TXZ076>078-154-155-168>170-271500-
/O.NEW.KSJT.FZ.W.0001.171028T0600Z-171028T1400Z/
/O.EXB.KSJT.WI.Y.0009.000000T0000Z-171027T1500Z/
Crockett-Schleicher-Sutton-McCulloch-San Saba-Menard-Kimble-Mason-
Including the cities of OZONA, ELDORADO, SONORA, BRADY, SAN SABA,
MENARD, JUNCTION, and MASON
359 AM CDT Fri Oct 27 2017

...WIND ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY...

The National Weather Service in San Angelo has issued a Freeze
Warning, which is in effect from 1 AM to 9 AM CDT Saturday. A
Wind Advisory has also been issued. This Wind Advisory is in
effect until 10 AM CDT this morning. 

* TIMING...Through 10 AM this morning strong winds. Freezing
  temperatures, from late Friday night into Saturday morning.
 
* WINDS...North 20 to 30 mph, with gusts around 35 mph.

* TEMPERATURE...Lows from 27 to 32 degrees Saturday morning.

* IMPACTS...Strong and gusty north winds may make driving 
  difficult on east-west oriented roads, and blow around light, 
  loose objects tonight. Sensitive plants may be killed or 
  damaged if left outside Friday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 20 to 30 mph are expected. 
Winds this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

A Freeze Warning means sub-freezing temperatures are imminent or 
highly likely. These conditions will kill crops and other 
sensitive vegetation.

&&

$$
327 
WWUS74 KSJT 271514
NPWSJT

URGENT - WEATHER MESSAGE
National Weather Service San Angelo TX
1014 AM CDT Fri Oct 27 2017

Cold dry air will continue to filter into the area today, behind a
cold front that moved through the region yesterday evening. Light
winds, mostly clear skies, and very dry air will result in cold 
temperatures tonight into Saturday morning. Thus, West Central 
Texas will have its first freeze of the season late tonight into 
Saturday morning.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-281000-
/O.EXP.KSJT.WI.Y.0009.000000T0000Z-171027T1500Z/
/O.CON.KSJT.FZ.W.0001.171028T0600Z-171028T1400Z/
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
Including the cities of ROTAN, ROBY, SWEETWATER, STERLING CITY, 
ROBERT LEE, BRONTE, BALLINGER, WINTERS, MERTZON, SAN ANGELO, 
EDEN, OZONA, ELDORADO, SONORA, HASKELL, THROCKMORTON, WOODSON, 
STAMFORD, ANSON, HAMLIN, ALBANY, ABILENE, CLYDE, BAIRD, 
CROSS PLAINS, COLEMAN, BROWNWOOD, BRADY, SAN SABA, MENARD, 
JUNCTION, and MASON
1014 AM CDT Fri Oct 27 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...
...WIND ADVISORY HAS EXPIRED...

* TEMPERATURE...Lows from 27 to 32 degrees Saturday morning.

* IMPACTS...Sensitive plants may be killed or damaged if left
  outside. Be sure to take care of your pets, plants and pipes. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Oct 25, 11:49 PM CDT, 4 hours 38 minutes earlier.

Area forecast discussion, Oct 25, 11:49 PM CDT, 4 hours 38 minutes before
Area Forecast Discussion...UPDATED
National Weather Service San Angelo TX
1149 PM CDT Wed Oct 25 2017

.AVIATION...
/06Z TAFS/

VFR conditions and clear skies are expected overnight and
Thursday. South-southwest winds will increase through the morning
Thursday and become gusty at all of our TAF sites. By late
morning and through the afternoon, gusts will be around 30 knots
at KABI, in the range of 25-30 at KSJT, and 20-25 knots at our
southern terminals (KSOA and KJCT). Winds are expected to decrease
during the evening, ahead of the approaching strong cold front.
The timing of the cold frontal passage and associated shift to
north winds is expected to be just after 00Z at KABI, around 03Z
at KSJT, and by 06Z at KSOA and KJCT. Stronger wind speeds and
gusts are expected during the overnight hours.

&&

.PREV DISCUSSION... /issued 634 PM CDT Wed Oct 25 2017/

AVIATION...
00Z TAFS/

VFR conditions and clear skies are expected tonight and
Thursday. Wind speeds are decreasing this evening and wind
direction will back to the south-southwest tonight. On Thursday,
winds from the south-southwest will increase through the
morning and become gusty at all of our TAF sites. By late
morning and through the afternoon, gusts will be in the range of
25-30 at KSJT and KABI, and 20-25 knots at our southern
terminals (KSOA and KJCT). Winds should veer to the west or
northwest at KABI by early evening, just ahead of an approaching
strong cold front. At this time, the cold frontal passage and
associated wind shift at KABI is expected to be just after 00Z.

PREV DISCUSSION... /issued 332 PM CDT Wed Oct 25 2017/

SHORT TERM...
(Tonight and Thursday)

An upper level high pressure ridge off the Pacific Northwest
coast will allow a fast moving and potent shortwave trough to
deepen rapidly across the middle of the country over the next 24
hours. This will lead to the development of a surface low across
North Dakota with a trailing surface trough into Texas tonight and
Thursday. In response to this surface trough, look for breezy
southwest winds to increase overnight into Thursday across the
area. These downsloping southwest winds will bring warmer air into
the region, resulting in afternoon highs climbing into the mid
80s just ahead of an approaching strong Canadian cold front.

LONG TERM...
(Thursday night through Thursday)

Changes in the weather are in store beginning Thursday night as a
strong cold front swings through the Big Country bringing strong
northerly winds at 15-20 MPH with gusts up to 30 MPH. The front is
expected to continue moving through the area and exit West Central
Texas by Friday morning. This will leave temperatures on Friday
morning in the mid 40s across the Big Country and the upper 40s to
low 50s across the remainder of the area. The main concern, however,
is Saturday morning as low temperatures will drop significantly.
Lows will be at or below freezing across much of the area with
temperatures in the upper 20s to lower 30s. Low lying areas may be a
couple degrees colder. On Sunday morning, areas along the Interstate
10 corridor may see low temperatures at freezing in the low lying
areas with near freezing temperatures elsewhere. This should mark
the end of the freezing temperatures for while as overnight lows
will quickly rebound to the mid 40s to low 50s for the next couple
of nights. With regards to high temperatures, highs on Friday will
be in the mid to upper 50s before climbing back to the upper 70s on
Monday. Models continue to show another weaker cold front moving
through on Tuesday morning leaving highs in the upper 60s before
climbing back into the lower 80s on Thursday.

Otherwise, the forecast looks to be dry through Tuesday morning.
However, rain chances move in early Tuesday afternoon as the second,
weaker cold front moves through the southern portions of our area.
Rain chances will remain in the forecast through Wednesday night as
an upper level disturbance passes from the west. The best chances
are currently along the Interstate 10 corridor and east of a
Throckmorton to Sonora line. However, uncertainty is high so chances
will remain low at 20 percent.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 53  84  45  56 /   0   0   0   5
San Angelo 	 52  86  50  59 /   0   0   0   0
Junction 	 47  84  49  59 /   0   0   0   0
Brownwood 	 47  84  49  56 /   0   0   0   5
Sweetwater 	 54  84  42  55 /   0   0   5   5
Ozona      	 46  86  50  58 /   0   0   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
None.
&&

99/99/99
Hazardous weather outlook, Oct 25, 3:06 PM CDT, 13 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
306 PM CDT Wed Oct 25 2017

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-262015-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
306 PM CDT Wed Oct 25 2017

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A widespread freeze is possible Friday night into Saturday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 4:27 AM CDTFreeze WatchSJTBrown, Callahan, Coke, Coleman, Concho, Fisher and 10 more24 hr

Nearby

Wind Advisories in Texas, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.